# SDR DXTA2012112605196

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 11,748 hours, 7,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200110223A
- Condition: Seized
- Location: Cabin
- Part time: 1,170 hours, 751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

CABIN ACM IS MAKING A LOUD BEARING NOISE WHEN RUNNING. STRONG OIL ODOR ASSOCIATED IN THE CABIN WITH CABIN PACKS OPERATING.  OIL ODOR IS STILL PRESENT AFTER PACKS HAS BEEN SHUTOFF FOR 10 MINUTES.  BEARING NOISE STOPS WHEN CABIN PACK IS SHUTOFF.  TROUBLESHOT, FOUND CABIN ACM SEIZED.  REMOVED CABIN ACM  IAW MM 21-51-00.  INSTALLED ACM.  CONTINUE WITH COUPLING INSTALL OPC CHECK. INSTALLED COUPLINGS, AIR CUST LEAK CHECKED GOOD IAW MM 21-51-00.
